×

zbMATH — the first resource for mathematics

On abstract homomorphisms of anisotropic algebraic groups over real-closed fields. (English) Zbl 0417.20041

MSC:
20G15 Linear algebraic groups over arbitrary fields
14L40 Other algebraic groups (geometric aspects)
14L15 Group schemes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, E, Geometric algebra, (1957), Interscience New York · Zbl 0077.02101
[2] Borel, A; Tits, J, Homomorphismes “abstrait” des groupes algébriques simples, Ann. of math., 97, 499-571, (1973) · Zbl 0272.14013
[3] Bouhbaki, N, Elements of mathematics, commutative algebra, (1972), Hermann Paris, and Addison-Wesley, Reading, Mass.
[4] Bourbaki, N, Groupes et algebres de Lie, (1968), Hermann Paris, Chapitres 4, 5, 6 · Zbl 0186.33001
[5] Demazure, M; Grothendieck, A; Demazure, M; Grothendieck, A; Demazure, M; Grothendieck, A, SGA 3: schémas en groupes, () · Zbl 0212.52804
[6] Dieudonné, J, La géometrie des groupes classiques, (1971), Springer-Verlag Berlin · Zbl 0067.26104
[7] Kac, V, An algebraic definition of compact Lie groups, Trudy moskov. inst. elektron. machinostr., 5, 36-47, (1969), (in Russian)
[8] Klingenberg, W, Projective geometrien mit homomorphismen, Math. ann., 132, 180-200, (1956) · Zbl 0073.36404
[9] Lang, S, The theory of real places, Ann. of math., 57, 378-391, (1953) · Zbl 0052.03301
[10] ()
[11] O’Meara, O.T, Lectures on linear groups, (1974), Amer. Math. Soc., Providence, R.I · Zbl 0292.20001
[12] Pollack, B, Orthogonal groups over \(R\) ((π)), Amer. J. math., 90, 214-230, (1968) · Zbl 0164.02402
[13] Satake, I, On the theory of reductive algebraic groups over a perfect field, J. math. soc. Japan, 15, 210-235, (1963) · Zbl 0123.25201
[14] Steinberg, R, ()
[15] Tits, J, Homomorphismes et automorphismes “abstraits” de groupes algébriques et arithmétiques, (), 349-355 · Zbl 0246.20038
[16] Tits, J, Homomorphismes “abstraits” de groupes de Lie, (), 479-499 · Zbl 0272.14013
[17] Weisfeiler, B, Semi-simple algebraic groups split over a quadratic extension, Izv. akad. nauk. SSSR ser. mat., 35, 56-71, (1971), (in Russian)
[18] Weisfeiler, B, On abstract monomorphisms of k-forms of PGL (2), J. algebra, 57, 522-543, (1979) · Zbl 0406.20035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.